# SDR SIMA200620004

- Difficulty date: July 17, 2006
- Submitted: July 28, 2006
- Operation: Air carrier
- Aircraft: N833AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145629
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14000492403
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MBV INSPECTION, FOUND RIGHT UPPER FLOOR SUPPORT BETWEEN FRAMES 22 AND 22A TO BE CORRODED.  RAI`D FLOORBEAM IAW EMB SRM 51-40-02.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
